Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 6(456), Pages 175–176 (Mi umn9979)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Lowest-degree triple Massey products in moment-angle complexes

J. Grbić, A. Linton

University of Southampton, Southampton, UK

DOI: https://doi.org/10.4213/rm9979

Full text: PDF file (350 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:6, 1159–1161

Bibliographic databases:

MSC: 55S30, 57N65
Received: 01.10.2020

Citation: J. Grbić, A. Linton, “Lowest-degree triple Massey products in moment-angle complexes”, Uspekhi Mat. Nauk, 75:6(456) (2020), 175–176; Russian Math. Surveys, 75:6 (2020), 1159–1161

Citation in format AMSBIB
\Bibitem{GrbLin20}
\by J.~Grbi{\'c}, A.~Linton
\paper Lowest-degree triple Massey products in moment-angle complexes
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 6(456)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9979}
\crossref{https://doi.org/10.4213/rm9979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2138475}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 6
\pages 1159--1161
\crossref{https://doi.org/10.1070/RM9979}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000626158600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85103071090}


Linking options:
  • http://mi.mathnet.ru/eng/umn9979
  • https://doi.org/10.4213/rm9979
  • http://mi.mathnet.ru/eng/umn/v75/i6/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ayzenberg, V. M. Buchstaber, “Manifolds of isospectral arrow matrices”, Sb. Math., 212:5 (2021), 605–635  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:81
    References:9
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021